# SDR C2XA06CLOO2

- Difficulty date: January 3, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 10,767 hours, 8,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W734000220
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MKE FLIGHT NR 3009, THE CREW REPORTED A STRONG ELECTRICAL ODOR COMING FROM BREAKER BOX BEHIND CAPTAINS SEAT WHILE TAXING INTO GATE.  THE TAXI LIGHT CAME ON, FLICKERED, THEN WENT OUT WITHOUT SWITCH BEING TURNED ON.  MAINTENANCE INSPECTED AND RELEASED AIRCRAFT IAW MEL 33-42-00.
